MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0152 GLENOID BASEPLATE Ø24.5X25; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0152 GLENOID BASEPLATE Ø24.5X25; SHOULDER GLENOID BASEPLATE
Model Number 04.01.0152
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary surgery, revision surgery was performed due to a glenoid bone fracture.The cause of this bone fracture is not known.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07-jun-2022.Lot 2110376: (b)(4) items manufactured and released on 22-nov-2021.Expiration date: 2026-nov-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported case during the period of review.Clinical evaluation performed by medical affairs manager: revision 2 months after primary rsa in a (b)(6) patient due to glenoid fracture.The reason of this event is unknown.No reason to suspect that this event is due to a faulty device.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0152 GLENOID BASEPLATE Ø24.5X25
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14883694
Report Number3005180920-2022-00503
Device Sequence Number14712334
Product Code PHX
UDI-Device Identifier07630040706391
UDI-Public07630040706391
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0152
Device Catalogue Number04.01.0152
Device Lot Number2110376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite